Couldn't find what you looking for?

TRY OUR SEARCH!

I got the Implanon April 27 and started bleeding May 9. Its now June 20, 6 weeks later and the bleeding has not stopped. I am also suppose to get tested due to some abnormal cells in my cervix but they havent done anything because of the bleeding. Is there something I can take to stop the bleeding?

Loading...

The most common side effect of hormonal birth control, especially the ones that are long-term acting like Implanon or Depo is the change in bleeding and, at first, most women experience these prolonged bleeding or spotting. And this lasts until your body gets used to changed levels of hormones, so, considering the fact that you need to do tests, I think that the best you can do right now is to phone the doctor or visit them and explain what is going on. Hormones that are in birth control usually should stop the bleeding, not cause it, but every women does react differently. That is why you need to consult with a doctor to see what can be done, since the implant is in and you can't do anything on your own - that could make things worse.
Reply

Loading...